# SDR IPXA2016072706392

- Difficulty date: July 6, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027502
- Part serial: 48472
- Condition: Chafed
- Location: Le Droop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING DROOP L/E SKIN CHAFED AT OTBD END.  L/E SKIN REPAIRED ALONG STA XDLE330 IAW EA 011-5754-01-A6366 REV IR AND EO MD11-5730-61372-A.
